# SDR ASAA2013082795892

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 46,831 hours, 20,953 cycles
- Engine: Ge CFM567B24
- Engine time: 44,530 hours, 19,961 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5941
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 18,670 hours, 7,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THOUGH 17,000 FT,  NR 2 ENGINE SURGED CONTINUALLY.  RAN SURGE CHECKLIST,  THROTTLE ALMOST CLOSE WHEN ENGINE STALLED, ENGINE THEN FAILED.  COMPLETED CHECKLIST AND RETURNED DEPARTURE.  ACFT GROUNDED.  ACCOMPLISHED EA 700-72EA-10951. NR 2 ENGINE HMU REPLACED. REV B.  ITEMS ACCOMPLISHED ON REV B ARE TO BE ATTACHED TO EA 700-72 EA-10951 REV C, ITEM 15, ON REV C  WAS ACCOMPLISHED ON REV B, ITEMS 1-14 ON EA 700-72EA-10951, REV C COMPLETED ON REV B, EA 700-72EA-10951.
